# SDR CHQA200900152

- Difficulty date: July 5, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 20,590 hours, 17,070 cycles
- Engine: Allsn AE3007A
- Engine time: 19,646 hours, 14,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE EMERGENCY LIGHT OPS CHECK, MX FOUND INVERTERS 2 AND 3 TO BE INOPERATIVE.  THE NR 2 AND 3 INVERTERS WERE REPLACED AND THE EMERGENCY LIGHT SYS OPERATED NORMALLY.
